BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: On the Decay of Solutions to a Class of Hartree Equations
Authors: Tarulli, Mirko
Venkov, George
Keywords: Non-linear Schrödinger еquations
Hartree equations
Morawetz inequalities
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 215p-226p
Abstract: 2010 Mathematics Subject Classification: 35Q55, 34G20, 35P25.
Description: [Venkov George; Венков Георги]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-215-226.pdf388.31 kBAdobe PDFView/Open
Abstract.jpgAbstract29.26 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License